# SDR AWXA0001496

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 36,640 hours, 17,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092206
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK FRAME 20 CORRODED FR 220 Y-1292 TO FR 16 Y-1252.  FABBED AND INSTALLED NEW SEAT TRACK IAW AIRBUS DWG 53112092206 AND SRM 51-42-00.
